# SDR HALA2023073100164

- Difficulty date: July 31, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 39,968 hours, 6,491 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: CE1909AA1
- Part serial: 00980
- Condition: Faulted
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATB DUE TO: CAB PR EXCESS CAB ALT ECAM OUT OF FLIGHT LEVEL 310. CAB PRESSURE REACHED 11,000. AT TAXI IN, FOUND VENT EXTRACT VALVE FULL OPEN WITH DEACTIVATION SWITCH IN OFF POSITION. REACTIVATED VALVE & PERFORMED MAINTENANCE PROCEDURE PER MEL 21-26-1 (REF MDDR 528497. PERFORMED BITE OF CPC'S TEST OK. PERFORMED AEVC TEST. FAULT ON EXTRACT FAN. DMI# 528497 AVIONICS EXTRACT VENT FAULT. OK TO CONTINUE. REMOVED AND REPLACED EXTRACTION FAN PER AMM 21-26-1. OPS CHECK SECURITY CHECK GOOD. NO FAULTS NOTED. OK FOR SERVICE. UPDATD MIC SHEET. PLACARD REMOVED.
